Aa
A
A
Close
Avatar universal
problems after stent
I am 60 yr old female. Had 2 drug eluding stents put in May 26 this year. Put on Coreg, Plavix and Lispinopril at discharge. After several days with shortness of breath cardiologist took me off Coreg. I have now been off for 6 days and I still have SOB except when sleeping.What else could be going on?? The office visit when he took me off Coreg also had a clean EKG, good BP all arteries pumping properly, good blood oxygen level. The SOB doesn't increase remarkably during low level exercise. That is all I have done so far. Think I am a little affraid. I had NO breathing problems before stenting so I dont really know what is happening. I don't go back to see him until June 14. Do I need to see him again before that appointment??
Cancel
7 Answers
Page 1 of 1
Avatar universal
I have tried to post the above question several times to the expert forum. I think I am doing something wrong. If you know how to move that for me PLEASE do so. I guess I am not in the right forum although it looked that way to me before it posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
976897 tn?1379171202
I would try to expedite the appointment, tell them you are getting short of breath and are concerned. I think it warrants some further testing. I think more tests should be done to see what's going on because a stent shouldnt cause this problem. It might be worth asking your cardiologist about the plavix, it can cause this in some people but is a rare side effect. There is now an alternative to that medication.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Hey prichy...I also had shortness of breath after stent implants and mine was due to stunned myocardium until heart caught up with better blood flow and the lisinopril.  It could also be restenosis or meds.  Call your doc because the stress of worrying can make things worse and things CAN change at a moments notice.  Stents can restenose at any time!   :O)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
475570 tn?1280944963
to bad these for these reactions. Coreg and the other meds they prescribed would helpful in regaining heart strenth. They should prescribe a smaller size on these meds until you became tollerent of them.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
sounds like it could be meds, stents, stunned myocardium or restenosis. I only know I actually felt beter before they were put in. :(( I know it should not be that way. I will call doctor tomorrow morning.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Did you ever get to feeling better?  I had a stent two weeks ago, and I feel the same way.  I'm 65 and felt alot better before the stent, except for the mild chest pain.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
11548417 tn?1440481484
The stent will not make you feel worse. Side effects of the medication can make you feel worse.
I do not know what new medication you got with the stent, but normally they should not make you feel bad.


If the side effects are severe or do not subside, contact you doctor.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Top Heart Disease Answerers
159619 tn?1318997813
Blank
Salt Lake City, UT
11548417 tn?1440481484
Blank
Netherlands
144586 tn?1284669764
Blank
Avatar universal
Blank
Avatar universal
Blank
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Heart Disease Community Resources